PDA

View Full Version : is it due to steroid?



sara
08-08-2006, 09:02 PM
i have just started 30mg prednisone 2 days back and what was just a minor irrtation before has really become painful now and i have problems in swallowing too. i wonder if steroid is the culprit behind it and anyone else has faced similer problem while on it? i am also hypothyroid and am taking medication for that.

thanx

Saysusie
08-09-2006, 03:31 AM
ISara;
If you are having difficulty swallowing while taking prednisone, you should contact your doctor immediately.
There may be other causes for this difficulty (especially since you've only been on Prednisone for a couple of days), but it is best that you let your doctor know right away.

Keep us posted

Peace and Blessings
Saysusie

sara
08-09-2006, 08:48 PM
hi susie,

i spoke to my doc and she feels before changing dosage of prednisone , i should stop using the antibacterial gargle which she had given me for throat irritation. It contains free iodine so maybe its effecting my thyroid function which is causing this pain. I wonder why she didnt think abt it in the first place before prescribing it to me knowing i am hypothyroid :mad:

Saysusie
08-11-2006, 11:36 AM
Well, we have learned that, most of the time, we have to educate our doctors :lol: . Our health care becomes more in our hands than in our physician's hands. That is why I always advocate that we learn everything possible about this disease, the medications, the symptoms and the treatments because, without fail, there will come a time when we will have to educate our doctors about ourselves and what is going on with us!!
I hope that you find relief and are able to get past the swallowing issue.

Keep Us Posted
I Wish You The Best

Saysusie